MathSciNet Relay Station
MathSciNet bibliographic data
MR2504401 (2010g:60018) 60C05 (05C05 05C80 60E07 60F05 68P05 68W40)
Drmota, Michael; Iksanov, Alex; Moehle, Martin; Roesler, Uwe A limiting distribution for the number of cuts needed to isolate the root of a random recursive tree. Random Structures Algorithms 34 (2009), no. 3, 319–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement